H p -spaces of conjugate systems on local fields

Jia Chao

Studia Mathematica (1974)

  • Volume: 49, Issue: 3, page 267-287
  • ISSN: 0039-3223

How to cite


Chao, Jia. "$H^{p}$-spaces of conjugate systems on local fields." Studia Mathematica 49.3 (1974): 267-287. <http://eudml.org/doc/217853>.

author = {Chao, Jia},
journal = {Studia Mathematica},
language = {eng},
number = {3},
pages = {267-287},
title = {$H^\{p\}$-spaces of conjugate systems on local fields},
url = {http://eudml.org/doc/217853},
volume = {49},
year = {1974},

AU - Chao, Jia
TI - $H^{p}$-spaces of conjugate systems on local fields
JO - Studia Mathematica
PY - 1974
VL - 49
IS - 3
SP - 267
EP - 287
LA - eng
UR - http://eudml.org/doc/217853
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.